On the self-dual codes with an automorphism of order 5

Nikolay Yankov, Damyan Anev. On the self-dual codes with an automorphism of order 5. Appl. Algebra Eng. Commun. Comput., 32(2):97-111, 2021. [doi]

@article{YankovA21,
  title = {On the self-dual codes with an automorphism of order 5},
  author = {Nikolay Yankov and Damyan Anev},
  year = {2021},
  doi = {10.1007/s00200-019-00403-0},
  url = {https://doi.org/10.1007/s00200-019-00403-0},
  researchr = {https://researchr.org/publication/YankovA21},
  cites = {0},
  citedby = {0},
  journal = {Appl. Algebra Eng. Commun. Comput.},
  volume = {32},
  number = {2},
  pages = {97-111},
}